# SDR USAA2009042891001

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 66,773 hours, 46,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481112
- Part serial: 2885
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - RIGHT WING OUTBOARD FLAP SPINDLE UT INSPECTION INDICATES THAT THE SPINDLE IS CRACKED PER STEP 2 OF US AIRWAYS TASK CARD I3C57018.  REPLACED RIGHT WING OUTBOARD FLAP SPINDLE IAW B737 AMM 27-51-44-4.
